# SDR KBM2005F00040

- Difficulty date: March 11, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7700 · Engine Indicating System
- Part: Sight Glass
- Part number: 56337078012
- Part serial: 1059
- Condition: Loose
- Location: Ng Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG GAUGE, COVER, GLASS LOOSE.  REMOVED AND REPLACED.  (K)
